Alert archive / Mississippi / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

August 30, 2017George County, Mississippi

NWS Mobile, AL issued this special weather statement at Aug 30, 2017, 5:49 PM CDT for George County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2017, 5:49 PM CDT (22:49 UTC)
Expired
Aug 30, 2017, 6:30 PM CDT
In force
41 min
Issued by
NWS Mobile, AL

County George County, MS

The radar

The Mobile radar (KMOB), 60 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.2
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

748 
WWUS84 KMOB 302249
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
549 PM CDT WED AUG 30 2017
 
MSZ076-078-079-302330-
Stone MS-Greene MS-George MS-
549 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
GEORGE...SOUTH CENTRAL GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
630 PM CDT...

At 549 PM CDT, the strong thunderstorm was located 16 miles southwest
of Lucedale, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM CDT for southeastern
Mississippi.

LAT...LON 3077 8896 3091 8887 3091 8883 3096 8884
      3110 8874 3101 8849 3073 8876 3073 8889
      3075 8891 3074 8891 3076 8892
TIME...MOT...LOC 2249Z 212DEG 33KT 3079 8882 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:51 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 30, 3:51 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
351 PM CDT Wed Aug 30 2017

.NEAR TERM /Now Through Thursday/...Tropical Storm Harvey will
slowly move northeast tonight and should be located in northeast
Louisiana by daybreak tomorrow. Water vapor shows a large dry slot
on the east side of the circulation that will move into the
western zones this evening, shutting off most convection and
focusing it further east to areas east of I-65. Given the decrease
in convective coverage, will drop the Flash Flood Watch for the
western zones at 7pm and continue it further east through
tomorrow. The current bands of convection will move east through
the evening, producing locally heavy rainfall. Another band of
heavy rain is likely to develop somewhere just east of I-65
overnight, including across a portion of the western FL panhandle.
Guidance disagrees on the extent of this band as the incoming dry
air narrows the high precipitable water axis. Nevertheless, at
least a narrow zone of much higher rainfall is likely to develop
in the predawn hours and continue through Thursday morning.
Additional rainfall totals of 2-3" are likely in many eastern
areas through Thursday, with localized amounts of 5-7" possible.
This could certainly lead to isolated instances of flash flooding.
The dry slot advances east during the day tomorrow and the threat
of heavier rain appears to diminish by Thursday afternoon. There
could be an increase in scattered convection over far inland SE
MS/SW AL in the afternoon due to the closer proximity to Harvey's
circulation, but that rainfall is currently not expected to result
in any additional flooding.

A Tornado Watch remains in effect through 6pm for the western half
of the area. It still appears that the threat will diminish this
evening with the drier air overwhelming convection even with
favorable shear parameters in place.

High surf will continue to impact beaches through tomorrow with
breaker heights of 5-6 ft expected. A high risk of rip currents
also continues tomorrow. Some minor coastal flooding is also
likely early tomorrow morning as tides remain above normal with
strong southerly flow. Inundation of 2 to 2.5 ft above ground is
possible in the typical flood prone areas along the coast and
shores of Mobile Bay. /JFB

.SHORT TERM /Thursday night Through Saturday night/...Remnant low
of Harvey moves northeast across the Tennessee River Valley Thursday
night then up across the Ohio River Valley on Saturday. Although
Harvey's low lifts away, a lingering moist plume is aligned along
the I-65 corridor into the day Friday, with the higher
environmental moisture (pwats 1.7 to 1.9 inches) being positioned
southeast of the interstate with lower amounts northwest. Within
this moisture axis, mid level impulses shearing northeast on the
eastern periphery of a sharpening mid level trof axis pushing
across the southern US results in a modest chance of showers and
storms along the I-65 corridor with potential of more likely
chances over portions of the western Florida Panhandle, out into
the Gulf waters on Friday. Northern portion of upper trof axis
pivots east over the Appalachians on Saturday, with a westward
extension holding back across the Red River Valley of
Texas/Oklahoma. With the central Gulf coast on the southern flank
of the upper shear zone and potential for a weak front or pressure
trof easing southward to the coast, a small chance of showers and
storms remain in the forecast on Saturday with pwats, although
lower, remaining sufficient to maintain chances.

Highs in the mid 80s on Friday, range from the mid to upper 80s
on Saturday. Overnight lows Thursday night range from the lower to
mid 70s interior to mid to upper 70s beaches. There are
indications that overnight lows may dip into the upper 60s over
the interior both Friday and Saturday nights. Lows along the
beaches generally in the mid 70s heading into the weekend. /10

.LONG TERM /Sunday Through Wednesday/...Expecting to see scattered
shower and thunderstorm activity to continue through the weekend and
into next week with weak surface front or pressure trof remaining
draped over the forecast area. Best chances will be across the
southern half of the area, where deep layer moisture is expected
to linger (PWATs of 1.75 to 2.0 inches) and the stalled surface
boundary serves as a focus for ascent and convective initiation.
Inland areas (north of Highway 84) more likely to remain dry
Sunday into Sunday night where PWATs are lower north of the
surface boundary. Meanwhile, daytime highs range from the mid to
upper 80's areawide thru Tuesday. Lows in the upper 60s/lower 70s
interior to mid mid 70's beaches.

Heading into the longer term period, model guidance is in relative
good agreement on showing a more substantial front sinking
southward into the Mid-South by Wednesday. This would result in
yet another bump up in thunderstorm activity across the area.
The latest operational GFS run from 30.12Z continues to spin up
another low in the western Gulf ahead of this front while the
ECMWF has its solution of the low hanging down across the
southwest Gulf. Given the divergence in model solutions that far
out, will require further monitoring for a more consistent signal
before making any serious mention or reflection in the forecast.
/10/49

MARINE...A moderate to strong south to southwesterly wind flow
persists thru Thursday night in response to Harvey's low tracking
northeast over the Mississippi Delta into the Tennessee River
Valley. As a result, high seas will continue in the very near term
with a subsiding trend noted through the remainder of the week as
Harvey's influence moves further away. Locally higher winds and
seas, and a few waterspouts are possible in and around the heavier
rain bands moving northward over the marine area in the near
term. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      78  86  74  87 /  60  50  30  40
Pensacola   79  86  76  86 /  80  70  40  50
Destin      80  85  78  85 /  80  70  50  60
Evergreen   76  86  73  86 /  70  60  30  50
Waynesboro  74  85  70  86 /  50  50  40  20
Camden      75  87  73  86 /  60  60  40  40
Crestview   77  85  74  86 /  80  70  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 7 PM CDT this evening for ALZ052-053-261-
     263-265.

     Flash Flood Watch through Thursday afternoon for ALZ055-056-059-
     060-262-264-266.

     Wind Advisory until 6 PM CDT Thursday for ALZ263>266.

     High Rip Current Risk through Thursday afternoon for ALZ265-266.

     High Surf Advisory until 6 PM CDT Thursday for ALZ265-266.

     Coastal Flood Advisory until 6 PM CDT Thursday for ALZ263>266.

FL...Flash Flood Watch through Thursday afternoon for FLZ201>206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204.

     High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 6 PM CDT Thursday for FLZ202-204-206.

MS...Flash Flood Watch until 7 PM CDT this evening for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until midnight CDT Thursday night for
     GMZ631-632-650-655-670-675.

     Small Craft Advisory until 9 PM CDT Thursday for GMZ630-633-634.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 30, 3:58 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
358 PM CDT Wed Aug 30 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-312100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
358 PM CDT Wed Aug 30 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

Isolated flash flooding is possible, mainly across areas east of
Interstate 65. A Flash Flood Watch is in effect.

High surf and a high risk of rip currents will continue to impact
local beaches. A High Surf Advisory is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated flash flooding will remain possible through Thursday
morning east of Interstate 65.

High surf and a high risk of rip currents will continue to impact
local beaches through Thursday.

Minor coastal flooding is possible in the typically flood prone
locations Thursday morning during the time of high tide. A Coastal
Flood Advisory is in effect.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to relay any flooding reports to
the National Weather Service in Mobile.

GMZ630>635-650-655-670-675-312100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
358 PM CDT Wed Aug 30 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect for strong southerly winds and
high seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory is in effect through Thursday night for
strong southerly winds and high seas.

In the hours before

Special weather statement, Aug 30, 4:39 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
439 PM CDT WED AUG 30 2017

ALZ057-060-302245-
Butler AL-Covington AL-
439 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL BUTLER AND NORTHWESTERN COVINGTON COUNTIES UNTIL 545 PM
CDT...

At 439 PM CDT, the strong thunderstorm was located 9 miles southwest
of Andalusia, moving north at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Andalusia, River Falls, Red Level, Heath and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3116 8657 3116 8669 3159 8663 3154 8650
      3153 8650 3153 8645 3151 8640 3145 8640
      3149 8636 3146 8628 3145 8628
TIME...MOT...LOC 2139Z 198DEG 19KT 3123 8661
Special weather statement, Aug 30, 4:58 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
458 PM CDT WED AUG 30 2017

ALZ058-302245-
Crenshaw AL-
458 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CRENSHAW COUNTY UNTIL 545 PM CDT...

At 458 PM CDT, the strong thunderstorm was located 9 miles northwest
of Rutledge, or 11 miles east of Greenville, moving northeast at 20
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Lapine and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3176 8636 3180 8645 3183 8645 3184 8644
      3186 8645 3196 8645 3196 8641 3197 8640
      3202 8641 3204 8640 3204 8641 3205 8640
      3205 8630 3197 8630 3197 8621
TIME...MOT...LOC 2158Z 207DEG 18KT 3183 8642
Special weather statement, Aug 30, 5:10 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
510 PM CDT WED AUG 30 2017

ALZ057-302300-
Butler AL-
510 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
COUNTY UNTIL 600 PM CDT...

At 510 PM CDT, the strong thunderstorm was located near Georgiana, or
13 miles northeast of Evergreen, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Greenville, Georgiana and McKenzie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3154 8670 3153 8684 3155 8687 3162 8690
      3196 8691 3196 8645 3195 8645
TIME...MOT...LOC 2210Z 193DEG 27KT 3160 8682
Local storm report, Aug 30, 5:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
514 PM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     1 ENE BARRINEAU PARK    30.70N 87.41W
08/30/2017                   ESCAMBIA           FL   BROADCAST MEDIA

            PHONE AND SOCIAL MEDIA REPORTS OF A FUNNEL CLOUD VIEWED
            WEST OF HIGHWAY 29. COULD NOT TELL IF THE CIRCULATION
            EXTENDED ALL THE WAY TO THE GROUND

&&

RROGERS
Special weather statement, Aug 30, 5:45 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
545 PM CDT WED AUG 30 2017

ALZ059-FLZ201-203-302330-
Escambia AL-Escambia Inland FL-Santa Rosa Inland FL-
545 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTH CENTRAL ESCAMBIA
COUNTIES UNTIL 630 PM CDT...

At 545 PM CDT, the strong thunderstorm was located near Bratt, or
near Century, moving northeast at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Century, Flomaton and Pollard.

LAT...LON 3086 8735 3092 8743 3113 8726 3101 8711
TIME...MOT...LOC 2245Z 224DEG 17KT 3092 8736
Special weather statement, Aug 30, 5:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
549 PM CDT WED AUG 30 2017

MSZ076-078-079-302330-
Stone MS-Greene MS-George MS-
549 PM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
GEORGE...SOUTH CENTRAL GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
630 PM CDT...

At 549 PM CDT, the strong thunderstorm was located 16 miles southwest
of Lucedale, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM CDT for southeastern
Mississippi.

LAT...LON 3077 8896 3091 8887 3091 8883 3096 8884
      3110 8874 3101 8849 3073 8876 3073 8889
      3075 8891 3074 8891 3076 8892
TIME...MOT...LOC 2249Z 212DEG 33KT 3079 8882

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:32 PM CDTFlash Flood WarningMOBMobile4 hr
Aug 29, 8:01 PM CDTRiver Flood WarningMOBBaldwin41 hr
Aug 29, 8:03 PM CDTRiver Flood WarningMOBBaldwin63 hr
Aug 29, 8:07 PM CDTRiver Flood WarningMOBBaldwin3 days
Aug 30, 1:36 AM CDTSpecial Marine WarningMOB54 min
Aug 30, 1:59 AM CDTSpecial Marine WarningMOB91 min
Aug 30, 2:31 AM CDTSpecial Marine WarningMOB59 min
Aug 30, 2:41 AM CDTSpecial Marine WarningMOB64 min
Aug 30, 2:52 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 30, 3:28 AM CDTSpecial Marine WarningMOB92 min
Aug 30, 3:42 AM CDTSpecial Weather StatementMOBMobile48 min
Aug 30, 3:44 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 4:07 AM CDTSpecial Weather StatementMOBBaldwin38 min
Aug 30, 4:14 AM CDTSpecial Weather StatementMOBBaldwin46 min
Aug 30, 4:15 AM CDTWind AdvisoryMOBBaldwin, Mobile38 hr
Aug 30, 4:18 AM CDTSevere Thunderstorm WarningMOBBaldwin42 min
Aug 30, 4:21 AM CDTTornado WarningMOBBaldwin24 min
Aug 30, 4:59 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 5:06 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 5:31 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 5:38 AM CDTSpecial Marine WarningMOB82 min
Aug 30, 6:35 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 6:55 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 7:07 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile35 hr
Aug 30, 7:07 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile35 hr
Aug 30, 7:23 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 30, 7:32 AM CDTFlash Flood WarningMOBMobile3 hr
Aug 30, 7:41 AM CDTFlash Flood WarningMOBBaldwin3 hr
Aug 30, 8:30 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 8:51 AM CDTSpecial Marine WarningMOB114 min
Aug 30, 12:33 PM CDTSevere Thunderstorm WarningMOBMobile42 min
Aug 30, 12:45 PM CDTSpecial Marine WarningMOB90 min
Aug 30, 12:52 PM CDTRiver Flood WarningMOBEscambia63 hr
Aug 30, 12:54 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile66 min
Aug 30, 12:59 PM CDTTornado WarningMOBWashington22 min
Aug 30, 1:06 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington39 min
Aug 30, 1:17 PM CDTRiver Flood WarningMOBCovington, Escambia48 hr
Aug 30, 1:30 PM CDTRiver Flood WarningMOBMobile42 hr
Aug 30, 1:46 PM CDTSpecial Weather StatementMOBWashington44 min
Aug 30, 1:59 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile46 min
Aug 30, 3:01 PM CDTSpecial Weather StatementMOBMobile29 min
Aug 30, 3:12 PM CDTSpecial Weather StatementMOBBaldwin48 min
Aug 30, 3:17 PM CDTSpecial Marine WarningMOB58 min
Aug 30, 3:28 PM CDTSpecial Weather StatementMOBMonroe47 min
Aug 30, 3:35 PM CDTSpecial Marine WarningMOB85 min
Aug 30, 3:56 PM CDTSpecial Weather StatementMOBMonroe64 min
Aug 30, 4:14 PM CDTSpecial Marine WarningMOB31 min
Aug 30, 4:20 PM CDTTornado WarningMOBBaldwin25 min
Aug 30, 4:39 PM CDTSpecial Weather StatementMOBCovington66 min
Aug 30, 4:53 PM CDTSpecial Marine WarningMOB97 min
Aug 30, 4:58 PM CDTSpecial Weather StatementMOBCrenshaw47 min
Aug 30, 5:10 PM CDTSpecial Weather StatementMOBButler50 min
Aug 30, 5:15 PM CDTTornado WarningMOBCrenshaw45 min
Aug 30, 5:45 PM CDTSpecial Weather StatementMOBEscambia45 min
Aug 30, 6:51 PM CDTTornado WarningMOBWashington39 min
Aug 29, 8:12 PM CDTRiver Flood WarningMOBOkaloosa3 days
Aug 30, 5:49 AM CDTSpecial Weather StatementMOBEscambia41 min
Aug 30, 6:36 AM CDTSpecial Weather StatementMOBSanta Rosa39 min
Aug 30, 6:59 AM CDTSpecial Weather StatementMOBEscambia46 min
Aug 30, 7:07 AM CDTFlash Flood WarningMOBEscambia3 hr
Aug 30, 7:36 AM CDTSpecial Weather StatementMOBSanta Rosa39 min
Aug 30, 7:54 AM CDTFlash Flood WarningMOBSanta Rosa3 hr
Aug 30, 9:55 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa3 hr
Aug 30, 10:08 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa112 min
Aug 30, 11:02 AM CDTAreal Flood AdvisoryMOBSanta Rosa3 hr
Aug 30, 11:27 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa3 days
Aug 30, 4:11 PM CDTSpecial Weather StatementMOBEscambia49 min
Aug 30, 10:26 AM CDTTornado WarningMOBStone19 min
Aug 30, 11:34 AM CDTTornado WarningMOBGeorge26 min
Aug 30, 11:49 AM CDTTornado WarningMOBPerry41 min
Aug 30, 11:59 AM CDTTornado WarningMOBGeorge, Greene46 min
Aug 30, 1:10 PM CDTSpecial Weather StatementMOBPerry, Stone50 min
Aug 30, 1:20 PM CDTSevere Thunderstorm WarningMOBPerry, Stone40 min
Aug 30, 2:04 PM CDTSpecial Weather StatementMOBGreene, Wayne56 min
Aug 30, 6:41 PM CDTSpecial Weather StatementMOBGreene49 min

Nearby

Special Weather Statements in Mississippi, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.